# SDR DL757011258

- Difficulty date: July 29, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 36,778 hours, 18,008 cycles
- Engine: Pwa PW2037
- Engine time: 46,106 hours, 24,621 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716359
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 46,106 hours, 24,621 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE HAD A AUDIBLE SURGE WHILE ON APPROACH TO STT. THE ENGINE WAS SHUTDOWN BY THE CREW. CONTRACT MTC FOUND METAL GRIT IN THE TAILPIPE
